# SDR SWAA2024020546548

- Difficulty date: January 30, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 27,206 hours, 13,169 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

A HYD SYSTEM FAILURE CREW NOTED LOSS OF A SYSTEM ENGINE PUMP PRESSURE AND LOSS OF 50% OF FLUID. 'FOLLOWING CHECKLIST' RAN ELECTRIC PUMP TILL ZERO PRESSURE AND ZERO QUANTITY INDICATION AT WHICH TIME SHUT OFF ELECTRIC PUMP. NOTED 18% REMAINING AFTER SHUTDOWN AND COOLOFF.<REMOVED AND REPLACED A SYSTEM EMDP. REF. AMM 29-11-21.
